# SDR DALA106413264

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 33,784 hours, 15,171 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK WHILE ACCOMPLISHING DOOR SILL REPLACEMENT AT DOOR R2 FOUND 7 MISDRILLED FASTENER HOLES BETWEEN FR66 AND FR68.  THE HOLES ARE COMMON TO THE FUSELAGE SKIN, DOUBLER AND DOOR SILL. ERA 480602-14 REPAIR TO BE ACCOMPLISHED AS FOLLOWS: SECTION I ACCOMPLISHED DURING M-CHECK AT BFM MARCH 2010.  SECTION II IS PENDING FOR FINAL RAS (DTA).  ACFT MFG TO PROVIDE RAS WITHIN 6 MONTHS FROM MARCH 29, 2010.  REVENUE SERVICE IS TO BE DISCONTINUED IF FINAL RAS (DTA) IS NOT RECEIVED BY SEPTEMBER 25, 2010.
